# SDR DHL2005762001

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE STICKS AND CHATTERS WHEN TAXIING.  BLEED NR 2 BRAKE IAW MM 32-41-00.  TAXIED A/C, OPS CKS GOOD.  OK TO CONTINUE.
